Performance of an adaptive LQ controller with noise injection in continuous time

Vágó, ZS and Gerencsér, László (1998) Performance of an adaptive LQ controller with noise injection in continuous time. JOURNAL OF MATHEMATICAL SYSTEMS, ESTIMATION, AND CONTROL, 8 (4). pp. 503-506.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1678

Update Item Update Item